# SDR SIMA202003065004

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 39,609 hours, 34,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK , WAS FOUND FWD CABIN EMERGENCY LIGHTS INOP.-C/A-RECOONNECTED #1 EMERGENCY KLIGHT POWER SUPPLY IAW EMB-145 AMM 33-50-04 . OPS CHECK GOOD.
